John Libbey Eurotext

European Journal of Dermatology

MENU

Overexpression of cytotoxic proteins correlates with liver function impairment in patients with drug reaction with eosinophilia and systemic symptoms (DRESS) Volume 28, numéro 1, January-February 2018

Illustrations

  • Figure 1
  • Figure 2
  • Figure 3

Tableaux

Auteurs
Department of Dermatology, Huashan Hospital, Fudan University, Shanghai, China
* Reprints
a These authors contributed equally
  • Mots-clés : drug reaction with eosinophilia and systemic symptoms (DRESS), cytotoxic protein, liver function impairment
  • DOI : 10.1684/ejd.2017.3211
  • Page(s) : 13-25
  • Année de parution : 2018

Background

Drug reaction with eosinophilia and systemic symptoms (DRESS) is characterised by skin rash and multivisceral involvement. The liver is the organ most frequently affected and the degree of liver function impairment often correlates with the mortality rate of DRESS.